MAUDE Adverse Event Report: KARL STORZ SE & CO. KG C-MAC VIDEO LARYNGOSCOPE MIL #1

KARL STORZ SE & CO. KG C-MAC VIDEO LARYNGOSCOPE MIL #1
Model Number 8404GXC
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a laryngoscopy the distal tip of blade became hot to the touch.Procedure was completed using a different blade.No significant delay, less than 15 mins.No patient harm reported.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device is pending receipt by manufacturer.The investigation is not yet completed.Investigation results are pending.This event is filed under internal complaint id (b)(4).
 
Additional Manufacturer Narrative
Under user facility's discrection the device will not be returned to manufacturer.The investigation is not yet completed, investigation results are pending.This event is filed under internal complaint id (b)(4).

Brand Name
C-MAC VIDEO LARYNGOSCOPE MIL #1
Common Device Name
C-MAC VIDEO LARYNGOSCOPE MIL #1
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
4242188247
MDR Report Key22435362
Report Number9610617-2025-01125
Device Sequence Number19991420
Product Code CCW
UDI-Device Identifier04048551441978
UDI-Public04048551441978
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8404GXC
Device Catalogue Number8404GXC
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2025
Supplement Date Received by Manufacturer09/29/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date09/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown